Translator Disclaimer
2019 Global existence and exponential decay for a viscoelastic Petrovsky system
Yaojun Ye
Rocky Mountain J. Math. 49(5): 1709-1724 (2019). DOI: 10.1216/RMJ-2019-49-5-1709

Abstract

We investigate the initial-boundary value problem for a viscoelastic Petrovsky system of Kirchhoff-type with nonlinear source term. By applying the standard continuation principle, the existence of global solutions for this problem is proved and the exponential decay estimate of global solutions is obtained.

Citation

Download Citation

Yaojun Ye. "Global existence and exponential decay for a viscoelastic Petrovsky system." Rocky Mountain J. Math. 49 (5) 1709 - 1724, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1709

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113706
MathSciNet: MR4010580
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1709

Subjects:
Primary: 35L75
Secondary: 35B40, 35L20

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top